# SDR CALA2017022400455

- Difficulty date: February 22, 2017
- Submitted: February 25, 2017
- Operation: Air carrier
- Aircraft: N25705
- Make and model: Boeing 737724
- Aircraft serial: 28766
- Aircraft time: 61,316 hours, 21,329 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A5504
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR STRUCTURE STA 328 BETWEEN RBL 46 AND RBL 53 HAS 2EA SPOTS OF CORROSION AT FLOOR SUPPORT BEAM UPPER FLANGE. REMOVED CORROSION FROM FLOORBEAM AT STA 328 RBL 46 AND 53 REF SRM 51-10-02 FOUND REWORKED AREA RBL 53 OUT OF LIMITS REF ECRA 5321-01330. REPAIRED FLOORBEAM FROM RBL 40 TO THE END OF BEAM REF SRM 53-10-51 REP 7 ALTERNATIVE 3 FIG 206.
